Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 81, Number 1

Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 81, Number 1 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF     Request Permissions
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 81, Number 1 (1975)
Bull. Amer. Math. Soc. 81 (1975)
More Information
Full-text PDF     Request Permissions
Some convexity and subadditivity properties of entropy
Elliott H. Lieb.
Bull. Amer. Math. Soc. 81 (1975), 1-13
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0356797
Diophantine equations and modular forms
A. P. Ogg.
Bull. Amer. Math. Soc. 81 (1975), 14-27
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0354675
Joseph L. Walsh in memoriam
Morris Marden.
Bull. Amer. Math. Soc. 81 (1975), 45-65
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0360145
Elections to membership
Bull. Amer. Math. Soc. 81 (1975), 66-68
More Information
Full-text PDF     Request Permissions
The April meeting in New York
Walter Gottschalk.
Bull. Amer. Math. Soc. 81 (1975), 69-70
More Information
Full-text PDF     Request Permissions
The May meeting in Dekalb
Paul T. Bateman.
Bull. Amer. Math. Soc. 81 (1975), 71-72
More Information
Full-text PDF     Request Permissions
The April meeting in Santa Barbara
Kenneth A. Ross.
Bull. Amer. Math. Soc. 81 (1975), 71
More Information
Full-text PDF     Request Permissions
Existence theorems for nonlinear integral equations of Hammerstein type
Haim Brezis and Felix E. Browder.
Bull. Amer. Math. Soc. 81 (1975), 73-78
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0407669
Differential inequalities and Carathéodory functions
Sanford Miller.
Bull. Amer. Math. Soc. 81 (1975), 79-81
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0355056
Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type
Haim Brezis and Felix E. Browder.
Bull. Amer. Math. Soc. 81 (1975), 82-88
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0407670
Group actions and curvature
Karsten Grove, Hermann Karcher and Ernst A. Ruh.
Bull. Amer. Math. Soc. 81 (1975), 89-92
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0367862
An infinite family of distinct 7-manifolds admitting positively curved Riemannian structures
Simon Aloff and Nolan R. Wallach.
Bull. Amer. Math. Soc. 81 (1975), 93-97
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0370624
Conical distributions for rank one symmetric spaces
Men-Chang Hu.
Bull. Amer. Math. Soc. 81 (1975), 98-100
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0370068
Approximation theorems, $C^{∞}$ convex exhaustions and manifolds of positive curvature
R. E. Greene and H. Wu.
Bull. Amer. Math. Soc. 81 (1975), 101-104
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0362137
On weak and strong convergence of positive contractions in $L_{p}$ spaces
M. A. Akcoglu and L. Sucheston.
Bull. Amer. Math. Soc. 81 (1975), 105-106
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0360998
Sums of $k$th powers in the ring of polynomials with integer coefficients
Ted Chinburg and Melvin Henriksen.
Bull. Amer. Math. Soc. 81 (1975), 107-110
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0364166
A complete local factorial ring of dimension 4 which is not Cohen-Macaulay
Robert M. Fossum and Phillip A. Griffith.
Bull. Amer. Math. Soc. 81 (1975), 111-113
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0357390
The conjugacy problem and cyclic amalgamations
Seymour Lipschutz.
Bull. Amer. Math. Soc. 81 (1975), 114-116
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0379675
$L_{2}$-representations and a Plancherel-type theorem for parabolic subgroups
Frederick W. Keene.
Bull. Amer. Math. Soc. 81 (1975), 117-120
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0354938
Commutative subalgebra of $L^{1} (G )$ associated with a subelliptic operator on a Lie group $G$
A. Hulanicki.
Bull. Amer. Math. Soc. 81 (1975), 121-124
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0358229
Relative completions of $A$-Segal algebras
James T. Burnham.
Bull. Amer. Math. Soc. 81 (1975), 125-127
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0361785
Harmonic forms and Riesz transforms for rank one symmetric spaces
Aroldo Kaplan and Robert Putz.
Bull. Amer. Math. Soc. 81 (1975), 128-132
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0622204
Cohen-Macaulay rings and constructible polytopes
Richard P. Stanley.
Bull. Amer. Math. Soc. 81 (1975), 133-135
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0364231
A lattice fixed-point theorem with constraints
Alvin E. Roth.
Bull. Amer. Math. Soc. 81 (1975), 136-138
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0360389
On the distribution of the zeros of the Riemann zeta function in short intervals
Akio Fujii.
Bull. Amer. Math. Soc. 81 (1975), 139-142
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0354575
On the conjugate of bounded functions
S. K. Pichorides.
Bull. Amer. Math. Soc. 81 (1975), 143-144
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0352856
A constructive characterization of disconjugacy
Anton Zettl.
Bull. Amer. Math. Soc. 81 (1975), 145-147
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0352612
New infinite families in the stable homotopy of spheres
Larry Smith.
Bull. Amer. Math. Soc. 81 (1975), 148-150
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0356048
Existence and regularity almost everywhere of solutions to elliptic variational problems with constraints
F. J. Almgren Jr..
Bull. Amer. Math. Soc. 81 (1975), 151-154
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0361996
A strong nonimmersion theorem for $\mathbf{R}P^{8l+7}$
Donald M. Davis and Mark Mahowald.
Bull. Amer. Math. Soc. 81 (1975), 155-156
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0405420
Framefields and nondegenerate singularities
Ulrich Koschorke.
Bull. Amer. Math. Soc. 81 (1975), 157-160
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0353330
Some diophantine equations related to the quadratic form $ax^{2}+by^{2}$
Edward A. Bender and Norman P. Herzberg.
Bull. Amer. Math. Soc. 81 (1975), 161-162
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0404132
Compact ANR’s have finite type
James E. West.
Bull. Amer. Math. Soc. 81 (1975), 163-165
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0358791
Weak sequential convergence in the dual of a Banach space does not imply norm convergence
Bengt Josefson.
Bull. Amer. Math. Soc. 81 (1975), 166-168
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0370142
Analysis and synthesis for the point and unitary spectra. I
N. K. Nikol′skiĭ.
Bull. Amer. Math. Soc. 81 (1975), 169-172
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0365177
Analysis and synthesis for the point and unitary spectra. II
N. K. Nikol′skiĭ.
Bull. Amer. Math. Soc. 81 (1975), 173-176
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0365177
Some integral inequalities of two geometric invariants
Bang-Yen Chen.
Bull. Amer. Math. Soc. 81 (1975), 177-178
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0355908
An algorithm for the topological degree of a mapping in $n$-space
Frank Stenger.
Bull. Amer. Math. Soc. 81 (1975), 179-182
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0367982
Trigonometry on the unit ball of a complex Hilbert space
Kyong T. Hahn.
Bull. Amer. Math. Soc. 81 (1975), 183-186
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0368063
Mapping cylinder neighborhoods of some ANR’s
R. T. Miller.
Bull. Amer. Math. Soc. 81 (1975), 187-188
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0358790
Uniformly trivial maps into spheres
Allan Calder.
Bull. Amer. Math. Soc. 81 (1975), 189-191
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0358763
Some subalgebras of $L^{∞}(T )$ determined by their maximal ideal spaces
T. Weight.
Bull. Amer. Math. Soc. 81 (1975), 192-194
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0352992
Closed algebras of smooth functions
Christopher I. Byrnes.
Bull. Amer. Math. Soc. 81 (1975), 195-198
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0380870
A comparative study of the zeros of Dirichlet $L$-functions
Akio Fujii.
Bull. Amer. Math. Soc. 81 (1975), 199-201
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0354578
Algebras of analytic functions on degenerating Riemann surfaces
Richard Rochberg.
Bull. Amer. Math. Soc. 81 (1975), 202-204
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0357822
Groups of diffeomorphisms of $R^{n}$ and the flow of a perfect fluid
Murray Cantor.
Bull. Amer. Math. Soc. 81 (1975), 205-208
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0356127
Ultrafilters and almost disjoint sets. II
Karel Prikry.
Bull. Amer. Math. Soc. 81 (1975), 209-212
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0416927
The number of zeroes of an analytic function in a cone
Carlos A. Berenstein.
Bull. Amer. Math. Soc. 81 (1975), 213-214
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0357832
On local solvability of linear partial differential equations not of principal type
Paul R. Wenston.
Bull. Amer. Math. Soc. 81 (1975), 215-218
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0402241
Maximum principles without differentiability
Frank H. Clarke.
Bull. Amer. Math. Soc. 81 (1975), 219-222
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0361985

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Polynomial approximation, by Robert P. Feinerman and Donald J. Newman.
Reviewer: Theodore J. Rivlin
Bull. Amer. Math. Soc. 81 (1975), 28-30
Review information
Full-text PDF
Invariant subspaces, by H. Radjavi and P. Rosenthal.
Reviewer: T. B. Hoover
Bull. Amer. Math. Soc. 81 (1975), 31-34
Review information
Full-text PDF
Topological Riesz spaces and measure theory, by D. H. Fremlin.
Reviewer: T. A. Gillespie
Bull. Amer. Math. Soc. 81 (1975), 35-38
Review information
Full-text PDF
Primideale in Einhüllenden auflösbarer Lie-algebren, by Walter Borho, Peter Gabriel and Rudolph Rentschler.
Reviewer: G. Hochschild
Bull. Amer. Math. Soc. 81 (1975), 39-40
Review information
Full-text PDF
Classical Banach spaces, by Joram Lindenstrauss and Lior Tzafriri.
Reviewer: Grahame Bennett
Bull. Amer. Math. Soc. 81 (1975), 41-44
Review information
Full-text PDF